MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. MEGASOFT; MEGA SOFT

MEGADYNE MEDICAL PRODUCTS, INC. MEGASOFT; MEGA SOFT
Model Number 0830
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Photo images were received and are pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.Additional information provided: brown spots could also potentially be chlrohexidine.No lot or batch number was provided therefore a device history could not be done.Additional information was requested, and the following was obtained: could you please give more details on those red spots, were there any patient consequence related to this event? if yes please describe.Met with customer, they suspect the red marks were a skin irritation that was warm to the touch possibly caused by the alcohol based antiseptic (dura prep) pooling on the megasoft pad during surgery.They said these red marks dissipated and disappeared after approx 15 minutes.Doesn¿t appear to have any patient consequence.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: do you have a photo of the patient red marks on the skin? if yes please share them at (b)(6) is there any additional information that you could share after your nov 4th meeting? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure a sheet was placed in between the patient and the megadyne pad.The brown spots on the sheet seem to be burn marks.The patient did have red spots on her skin where there are brown marks were on the sheet.The patient did not get burned and the marks did go away on her skin.The pads have been removed from the or and are using the leg sticker pad.The patient had small red marks on the skin which disappeared after surgery.
 
Additional Manufacturer Narrative
Pc-(b)(4).Date sent: 12/15/2022.Additional information was requested, and the following was obtained: do you have a photo of the patient red marks on the skin? if yes please share them at productcomplaint1@its.Jnj.Com.Is there any additional information that you could share after your nov 4th meeting? i did not get any photos.I am told the patient was okay, the site believes this irritation of the skin may have been caused by the skin prep fluid pooling on the megasoft pad.I worked with the site to change their practice so that they have the pad moved up higher and a soaker pad under the patients bottom to prevent this pooling.So far this has worked well and the customer is happy!.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 1/19/2023.An analysis of the product could not be performed since a physical sample was not received for evaluation.However, if the product is received at a later date, the investigation will be updated as applicable.Photo analysis: this is an analysis of an image submitted for evaluation.Image: the image provided by the customer shows a sheet with brown dots and blood marks.No conclusion could be reached as to how this issue occurred through photo analysis.Because the instrument was not returned our evaluation is limited.

Brand Name
MEGASOFT
Common Device Name
MEGA SOFT
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
4545 creek road
cincinnati OH 45242
Manufacturer (Section G)
MEGADYNE MEDICAL PRODUCTS, INC.
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key15834635
Report Number1721194-2022-00111
Device Sequence Number17490560
Product Code GEI
UDI-Device Identifier10614559101797
UDI-Public10614559101797
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K021077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0830
Device Catalogue Number0830
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/03/2022
Supplement Date Received by Manufacturer11/30/2022
01/18/2023
Initial Report FDA Received Date11/21/2022
Supplement Report FDA Received Date12/15/2022
01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown